Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 18, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 6, 2007, 2:58 PM EDT for 4 counties in Florida. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 2:58 PM EDT (18:58 UTC)
- Expired
- May 6, 2007, 4:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
Counties Brevard County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 74 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 3:28 PM EDT | HAIL 0.5 | Osteen, FL | SMALL HAIL NO LARGER THAN DIME SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1889 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 061901 SVRMLB FLC009-095-117-127-062000- /O.NEW.KMLB.SV.W.0018.070506T1858Z-070506T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 258 PM EDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BREVARD COUNTY IN FLORIDA. EASTERN ORANGE COUNTY IN FLORIDA. SEMINOLE COUNTY IN FLORIDA. SOUTHERN VOLUSIA COUNTY IN FLORIDA. * UNTIL 400 PM EDT * AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF OSTEEN...AND MOVING SOUTH AT 20 MPH. OTHER STRONG STORMS ARE DEVELOPING IN THE WARNING AREA...SOME OF WHICH WILL LIKELY BECOME SEVERE. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... MAYTOWN...MIDWAY...SCOTTSMOOR...GENEVA...OVIEDO...MIMS... TITUSVILLE...BITHLO...CHRISTMAS...SHARPES...PORT SAINT JOHN...LONE CABBAGE FISH CAMP...COCOA AND CANAVERAL GROVES SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 2894 8096 2895 8133 2834 8110 2833 8070 $$ KELLY
2 follow-up statements
000 WWUS52 KMLB 061923 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 320 PM EDT SUN MAY 6 2007 FLC009-095-117-127-062000- /O.CON.KMLB.SV.W.0018.000000T0000Z-070506T2000Z/ ORANGE FL-SEMINOLE FL-VOLUSIA FL-BREVARD FL- 320 PM EDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHERN BREVARD...SOUTHERN VOLUSIA...SEMINOLE AND EAST ORANGE COUNTIES... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL TO QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHRISTMAS...MOVING SOUTH SOUTHEAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TITUSVILLE...SHARPES...PORT SAINT JOHN...LONE CABBAGE FISH CAMP...COCOA...AND CANAVERAL GROVES. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM AS IT MOVES ALONG THE SEA BREEZE BOUNDARY. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR ALL OF EAST CENTRAL FLORIDA. LAT...LON 2894 8096 2895 8133 2834 8110 2833 8070 $$ KELLY
000 WWUS52 KMLB 061959 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 358 PM EDT SUN MAY 6 2007 FLC009-095-117-127-062008- /O.EXP.KMLB.SV.W.0018.000000T0000Z-070506T2000Z/ ORANGE FL-SEMINOLE FL-VOLUSIA FL-BREVARD FL- 358 PM EDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BREVARD... SOUTHEASTERN VOLUSIA...EASTERN SEMINOLE AND EAST CENTRAL ORANGE COUNTIES EXPIRES AT 400 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...STORMS CONTAINING FREQUENT LIGHTNING...TORRENTIAL RAIN AND WIND GUSTS TO 45 MPH WILL STILL BE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR EAST CENTRAL FLORIDA. LAT...LON 2894 8096 2895 8133 2834 8110 2833 8070 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:15 PM EDT, 43 minutes earlier.
Area forecast discussion, May 6, 2:15 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
215 PM EDT SUN MAY 6 2007
.DISCUSSION...
THIS AFTERNOON...SYNOPTIC AND MESOSCALE INGREDIENTS ARE IN PLACE FOR
A SIGNIFICANT SEVERE WEATHER EVENT. SEE LATEST STATEMENTS FROM THE
SPC FOR AN IN-DEPTH ANALYSIS. CONVECTIVE PARAMETERS CONTINUE TO
POINT TO LARGE HAIL AS THE BIGGEST THREAT. HOWEVER...STRONG WINDS IN
EXCESS OF 50 MPH ALONG WITH AN ISOLATED TORNADO ARE ALSO POSSIBLE.
TONIGHT...LATEST GFS/NAM-WRF NOT AS INTENSE WITH THE CYCLOGENESIS
OVERNIGHT COMPARED TO PREVIOUS RUNS...THOUGH END RESULT ACROSS OUR
AREA WILL BE THE SAME. BACK-DOOR FRONTAL BOUNDARY EXTENDING FROM
THE LOW WILL SLIDE SOUTHWARD THROUGH THE FORECAST AREA. ATMOSPHERE
WILL DRY OUT FROM NORTH TO SOUTH AS THE UPPER LOW EAST OF NC DIVES
SOUTHWARD. IT WILL BECOME DOWNRIGHT WINDY THIS EVENING AS
NORTHEASTERLY WINDS REACH AS HIGH AS 20-25 MPH ALONG THE IMMEDIATE
COAST. LAKE WIND ADVISORY IS NOT REALLY APPROPRIATE FOR THE
NIGHTTIME PERIOD AND HAVE INSTEAD OPTED TO ISSUE A WIND ADVISORY FOR
VOLUSIA AND BREVARD.
&&
MONDAY THROUGH WEDNESDAY...STRONG COASTAL LOW DEEPENS AND MOVES
CLOSER TO FLORIDA MONDAY AND TUESDAY BEFORE MOVING BACK NORTH TOWARD
CAROLINAS COAST. THIS WILL BE A MAJOR MARINE EVENT AND HIGH SURF
ADVISORY WILL BE IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
EVENING. BREEZY CONDITIONS ALONG THE COAST THROUGH THE PERIOD WITH
STRONG GUSTY WINDS IN THE AFTERNOONS INLAND. WIND ADVISORIES FOR
COASTAL VOLUSIA AND BREVARD COUNTIES ON MONDAY MAY NEED TO BE
EXPANDED OR CONTINUED IN TUESDAY. WE WILL BE ON THE DRY SIDE
OF THE LOW MONDAY SO CHANCES OF RAIN ARE MINIMAL EXPECT OVER THE
COASTAL WATERS. SCATTERED RAIN SHOWERS WITH THE LOW FROM LATE MONDAY
THROUGH EARLY WEDNESDAY THEN IMPROVING CONDITIONS AS LOW BEGINS TO
LOSE ITS GRIP ON THE AREA.
THURSDAY THROUGH SUNDAY...MODELS WEAKEN COASTAL LOW DRAMATICALLY AND
IT SETTLES OVER GENERAL FLORIDA AREA AS A BROAD WEAK LOW. MODERATE
SHALLOW MOISTURE SHOULD ALLOW FOR AT LEAST A CHANCE OF ISOLATED RW
TO CONTINUE THROUGH THE PERIOD.
&&
.AVIATION...
MOIST LOWER LEVELS WILL SUPPORT TEMPO IFR/MVFR CIGS IN SCATTERED
THUNDERSTORMS THIS AFTERNOON. MOIST ONSHORE FLOW BEHIND THE FRONT
WILL PRODUCE AREAS OF MVFR STRATOCU THIS EVENING...MAINLY ALONG THE
COAST. LOOKING AHEAD...STRONG WINDS (SUSTAINED 22-28 KT WITH HIGHER
GUSTS) WILL LIKELY HAVE A SIGNIFICANT IMPACT AROUND 18Z MON.
&&
.MARINE...
TONIGHT...CONDITIONS WILL RAPIDLY DETERIORATE THIS EVENING BEHIND
THE BACK-DOOR FRONTAL BOUNDARY. GFS CONTINUES TO SHOW STRONG SCA
WINDS AND FEEL BEST COURSE OF ACTION IS TO ISSUE A GALE WARNING FOR
THE NORTHERN OFFSHORE ZONE. OTHERWISE...EXPECT SCA WINDS WITH
OCCASIONAL GUSTS TO GALE FORCE.
MONDAY THROUGH WEDNESDAY...SEAS WILL BE BUILDING RAPIDLY MONDAY IN
RESPONSE TO DEEPENING COASTAL LOW. SEAS ARE EXPECTED TO BUILD TO
AROUND 20 FEET IN THE OFFSHORE WATERS DURING THE DAY TUESDAY AND
THEN BEGIN STEADILY SUBSIDING THROUGH WEDNESDAY. SMALL CRAFT
ADVISORY CONDITIONS SHOULD LAST THROUGH TUESDAY IN THE NEARSHORE
COASTAL WATERS WITH GALE CONDITIONS IN THE 20-60NM NORTHERN SEGMENT.
WEDNESDAY WILL BE A TRANSITION DAY AS THE INFLUENCE OF THE LOW
WANES.
THURSDAY THROUGH SUNDAY...MARINE CONDITIONS SHOULD REMAIN BELOW
HIGHLIGHT CRITERIA.
&&
.FIRE WEATHER...
MONDAY THROUGH THURSDAY...MIN RHS WILL BE IN THE 40S AND RED FLAG
CONDITIONS ARE NOT EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 62 74 56 77 / 30 0 10 20
MCO 63 76 56 80 / 30 0 10 10
MLB 66 76 60 80 / 40 0 10 20
VRB 65 77 63 80 / 40 0 20 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY FROM 8 AM MONDAY TO 8 PM EDT TUESDAY FOR
COASTAL VOLUSIA-INDIAN RIVER-MARTIN-NORTHERN BREVARD-
SOUTHERN BREVARD-ST. LUCIE.
WIND ADVISORY FROM 11 PM THIS EVENING TO 8 AM EDT MONDAY FOR
COASTAL VOLUSIA-NORTHERN BREVARD-SOUTHERN BREVARD.
AM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 4 PM EDT TUESDAY
FOR COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20
NM-WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WATERS
FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 8 AM MONDAY TO 4 PM EDT TUESDAY FOR
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM
OFFSHORE.
GALE WARNING FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY FOR
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM
OFFSHORE.
&&
SHORT TERM...HIRSCH
LONG TERM....HAGEMEYER
AVIATION...HIRSCHHazardous weather outlook, May 6, 9:17 AM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 917 AM EDT SUN MAY 6 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 071000- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 917 AM EDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... CONTINUED COOL TEMPERATURES ALOFT WILL COMBINE WITH INCREASING MOISTURE AND AN APPROACHING BACK DOOR COOL FRONT TO PRODUCE SCATTERED LIGHTNING STORMS THIS AFTERNOON. STORMS WILL MOVE TOWARD THE SOUTHEAST WITH THE HIGHEST COVERAGE AND MOST INTENSE STORMS EXPECTED ALONG THE EAST COAST LATE THIS AFTERNOON. IN ADDITION TO DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES...STRONG TO SEVERE STORMS MAY PRODUCE DAMAGING WIND GUSTS AND COIN SIZE HAIL. MOVE INDOORS AT THE FIRST SIGN OF AN APPROACHING STORM. ...FLOOD IMPACT... RECURRENT THUNDERSTORM ACTIVITY LATE THIS AFTERNOON MAY LEAD TO LOCALIZED URBAN FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. ...HIGH WIND IMPACT... NORTHEAST WINDS WILL STRENGTHEN BY THIS EVENING. SUSTAINED WIND SPEEDS WILL INCREASE TO AROUND 20 MPH WITH STRONGER GUSTS NEAR THE EAST COAST TONIGHT. ...MARINE THUNDERSTORM GUST IMPACT... THUNDERSTORMS MOVING SOUTHWARD ACROSS THE ATLANTIC WATERS HAVE THE POTENTIAL TO PRODUCE WINDS IN EXCESS OF 35 KNOTS AND LOCALLY ROUGH SEAS. SPECIAL MARINE WARNINGS MAY BE REQUIRED DURING THE AFTERNOON. IF YOU GET CAUGHT OFFSHORE...MAKE SURE ALL SAFETY GEAR IS AVAILABLE AND LIFE JACKETS ARE BEING WORN BY YOU AND YOUR CREW. ...WATERSPOUT IMPACT... AN ISOLATED WATERSPOUT IS POSSIBLE IN THE STRONGEST CELLS. ...WIND AND SEA IMPACT... STRENGTHENING NORTHEAST WINDS BEHIND THE FRONT WILL AFFECT EAST CENTRAL FLORIDA AND THE ATLANTIC WATERS TONIGHT AND QUICKLY BUILD SEAS TO HAZARDOUS LEVELS. WIND GUSTS TO GALE FORCE AND SEAS BUILDING OVER 10 FEET TONIGHT WILL MAKE BOATING VERY HAZARDOUS FOR SMALL CRAFT. ...FIRE WEATHER IMPACT... THE COMBINATION OF VERY DRY VEGETATION AND THE POTENTIAL OF CLOUD TO GROUND LIGHTNING STRIKES WILL RESULT IN A CONTINUATION OF THE INCREASED FIRE DANGER ACROSS EAST CENTRAL FLORIDA TODAY. STRENGHTENING NORTHEAST WINDS TONIGHT WILL PROMOTE THE RAPID SPREAD OF ANY NEW OR EXISTING WILDFIRES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG NORTHEAST WINDS MONDAY WILL RESULT IN CONTINUED HAZARDOUS BOATING CONDITIONS ON THE ATLANTIC WATERS...INTRACOASTAL WATERS AND AREA LAKES. THE WINDS ON MONDAY WILL ALSO ENHANCE THE THREAT FOR NEW OR EXISTING WILDFIRES TO RAPIDLY SPREAD. THE STRONG WINDS AND A BUILDING NORTHEAST SWELL WILL ALSO PRODUCE ROUGH SURF CONDITIONS AND INCREASE THE RIP CURRENT DANGER AT AREA BEACHES. LARGE NORTHEAST SWELLS ARE EXPECTED TO KEEP BEACH AND BOATING CONDITIONS HAZARDOUS THROUGH THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. GLITTO/HIRSCH
In the hours before
Special weather statement, May 6, 1:48 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 148 PM EDT SUN MAY 6 2007 FLZ041-044>047-053-054-058-059-064-141-144-147-061830- COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN LAKE COUNTY-ST. LUCIE- 148 PM EDT SUN MAY 6 2007 ...THUNDERSTORMS DEVELOPING RAPIDLY ACROSS LAKE...ORANGE...VOLUSIA AND SEMINOLE COUNTIES... AT 150 PM THUNDERSTORMS WERE BEGINNING TO DEVELOP IN THE WARM UNSTABLE AIR OVER INLAND AREAS OF EAST CENTRAL FLORIDA BETWEEN ORLANDO AND DAYTONA BEACH. ANOTHER LINE OF STRONG TO SEVERE THUNDERSTORMS AHEAD OF A COLD FRONT OVER NORTHEAST FLORIDA WILL MOVE SOOUTH INTO VOLUSIA COUNTY BEFORE 3PM. IN ADDITION THE EAST COAST SEA BREEZE HAS FORMED ALL ALONG THE COAST OF EAST CENTRAL FLORIDA. THIS MEANS THAT THUNDERSTORMS SHOULD DEVELOP RAPIDLY THIS AFTERNOON AND SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE GREATEST THREAT OF SEVERE WEATHER WILL LIKELY BE FOCUSED NEAR THE EAST COAST SEA BREEZE NEAR THE COAST. THE STORMS WILL BE MOVING TO THE SOUTH AT 20 TO 25 MPH. RESIDENTS SHOULD HEAD INDOORS AT THE FIRST SIGN OF AN APPROACHING STORM.
Local storm report, May 6, 2:46 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
246 PM EDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST WINTER PARK 28.60N 81.34W
05/06/2007 M51 MPH ORANGE FL PUBLIC
DAVIS EQUIPMENT. SOME VERY SMALL TREE DAMAGE
&&
MRTLocal storm report, May 6, 2:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL FARMTON 28.85N 81.06W
05/06/2007 M0.88 INCH VOLUSIA FL AMATEUR RADIO
VICINTY OF FARMTOWN AND TELL ROADS. REPORT FROM W4CFH
&&
MRTThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 10:14 AM EDT | Special Marine Warning | MLB | 2 hr | |
| May 6, 11:13 AM EDT | High Surf Advisory | MLB | Volusia | 65 hr |
| May 6, 2:02 PM EDT | Special Marine Warning | MLB | 118 min | |
| May 6, 2:06 PM EDT | Wind Advisory | MLB | Orange, Osceola, Seminole, Volusia | 30 hr |
| May 6, 2:16 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 59 min |
| May 6, 2:31 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 59 min |
| May 6, 3:37 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 23 min |
| May 6, 4:00 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 45 min |
| May 6, 4:20 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 32 min |
| May 6, 4:25 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 65 min |
| May 6, 4:34 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 56 min |
| May 6, 4:57 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 63 min |
| May 6, 5:15 PM EDT | Tornado Warning | MLB | Saint Lucie | 45 min |
| May 6, 5:46 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee, Saint Lucie | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.